Journal of Approximation Theory
The degree of approximation in Lp-spaces by positive linear operators is estimated in terms of the integral modulus of smoothness. It is shown that the conjectured optimal degree of approximation is not attained in the class of functions having a second derivative belonging to Lp.
Original Publication Citation
Swetits, J. J., & Wood, B. (1996). On the degree of Lp approximation with positive linear operators. Journal of Approximation Theory, 87(2), 239-241. doi:10.1006/jath.1996.0103
Swetits, J. J. and Wood, B., "NOTE: On the Degree of Lp Approximation with Positive Linear Operators" (1996). Mathematics & Statistics Faculty Publications. 111.